# SDR CALA2015111800934

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 80,632 hours, 16,810 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EXPERIENCED SMOKE IN THE CABIN.  COMPLIED WITH QRH & DIVERTED.  FOUND NR 2 HEATER POPPING BREAKER ON P70 PANEL.  DURING REMOVAL OF HEATER IT WAS INOPERATIVE WITH BURNT DEBRIS INSIDE OF IT.  REPLACED NR 2 DOOR HEATER.  RAN ENG & PACKS TO CONFIRM SMOKE NO LONGER PRESENT.
